MathSciNet Relay Station
MathSciNet bibliographic data
MR620708 (83c:22025) 22E50 (10D40 12A67)
Jacquet, H.; Piatetski-Shapiro, I. I.; Shalika, J. Conducteur des représentations du groupe linéaire. (French) [Conductor of linear group representations] Math. Ann. 256 (1981), no. 2, 199–214.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement